On doubly homogeneous groups

Siemons, Johannes (1982) On doubly homogeneous groups. Proceedings of the Royal Irish Academy. Section A: Mathematical and Physical Sciences, 82 (1). pp. 27-31. ISSN 0035-8975

[img] PDF (on_doubly_homogeneous_groups_1982.pdf)
Download (249kB)
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 14:26
    Last Modified: 29 Jun 2019 00:58
    URI: https://ueaeprints.uea.ac.uk/id/eprint/21076

    Actions (login required)

    View Item